Follow
Joseph Yukich
Joseph Yukich
Professor of Mathematics, Lehigh University
Verified email at lehigh.edu - Homepage
Title
Cited by
Cited by
Year
Connectivity of the mutual k-nearest-neighbor graph in clustering and outlier detection
MR Brito, EL Chávez, AJ Quiroz, JE Yukich
Statistics & Probability Letters 35 (1), 33-42, 1997
3511997
Connectivity of the mutual k-nearest-neighbor graph in clustering and outlier detection
MR Brito, EL Chávez, AJ Quiroz, JE Yukich
Statistics & Probability Letters 35 (1), 33-42, 1997
3511997
Probability theory of classical Euclidean optimization problems
JE Yukich
Springer, 2006
3182006
Probability theory of classical Euclidean optimization problems
JE Yukich
Springer, 2006
3182006
Central limit theorems for some graphs in computational geometry
MD Penrose, JE Yukich
Annals of Applied probability, 1005-1041, 2001
2342001
Weak laws of large numbers in geometric probability
MD Penrose, JE Yukich
The Annals of Applied Probability 13 (1), 277-303, 2003
2182003
Limit theory for random sequential packing and deposition
MD Penrose, JE Yukich
The Annals of Applied Probability 12 (1), 272-301, 2002
1292002
Asymptotics for transportation cost in high dimensions
V Dobrić, JE Yukich
Journal of Theoretical Probability 8, 97-118, 1995
1271995
Normal approximation in geometric probability
MD Penrose, JE Yukich
Stein’s method and applications 5, 37-58, 2005
1122005
Gaussian limits for random measures in geometric probability
Y Baryshnikov, JE Yukich
1102005
Limit theorems and rates of convergence for Euclidean functionals
C Redmond, JE Yukich
The Annals of Applied Probability, 1057-1073, 1994
881994
Asymptotics for Euclidean functionals with power-weighted edges
C Redmond, JE Yukich
Stochastic processes and their applications 61 (2), 289-304, 1996
861996
Minimax grid matching and empirical measures
PW Shor, JE Yukich
The Annals of Probability 19 (3), 1338-1348, 1991
821991
Sup-norm approximation bounds for networks through probabilistic methods
JE Yukich, MB Stinchcombe, H White
IEEE Transactions on Information Theory 41 (4), 1021-1027, 1995
571995
Limit theory for point processes in manifolds
MD Penrose, JE Yukich
562013
Normal approximation for stabilizing functionals
R Lachičze-Rey, M Schulte, JE Yukich
The Annals of Applied Probability 29 (2), 931-993, 2019
552019
Limit theory for geometric statistics of point processes having fast decay of correlations
B Błaszczyszyn, D Yogeshwaran, JE Yukich
51*2019
Brownian limits, local limits and variance asymptotics for convex hulls in the ball
P Calka, T Schreiber, JE Yukich
512013
Weak convergence of smoothed empirical processes
JE Yukich
Scandinavian journal of statistics, 271-279, 1992
501992
Asymptotics for weighted minimal spanning trees on random points
JE Yukich
Stochastic Processes and their applications 85 (1), 123-138, 2000
472000
The system can't perform the operation now. Try again later.
Articles 1–20